Back to Ask the Diabetes Team Ask the Diabetes Team

From Toronto, Ontario, Canada:

I'm a 16 year-old who has type 1 diabetes since I was nine. I used to have excellent control, with Hemoglobin A1c's of 6.1%. However, since I finished a six month trial of inhaled insulin, I have lost my control. I am worried about side effects especially because recently I have lost sensation in the last digit of my fingers. What should I do?


I think it isn't likely that the inhaled insulin has had anything to do with this. I have patients in the trials, too, and they seem to be doing great. Seems you need to just get back with your team and start over. The sensation in the fingers should be reported to the team. Don't give up.


Original posting 27 Aug 2000
Posted to Research: Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.